# SDR FDKA200609254

- Difficulty date: September 9, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 13,974 hours, 12,845 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Message
- Condition: Illuminated
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6146 MCO.  CREW NOTED AN F/O’S PITCH TRIM FAIL MESSAGE ON EICAS.  MX RESET AND OPS CHECKED.
